# SDR SWIA202156776

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L CORRODED FROM F.S. 333 TO F.S. 349.   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED STGR 26L FROM F.S. 333 TO F.S. 349. AS REQUIRED IAW CRJ 700 SRM 51-42-21-001-001-A01. ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
